Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


NEED your help again - JB
Feb 6, 2001

when immobilized at 22 weeks negative wrote about the legs problem- does that sound like KS to you? I read that it can cause swelling and difficulty walking . Please read immobilized again and think about same question as a manifestation of KS . I am female and am going CRAZY waiting for a 26 -6 month test. Please help me out -your thoughts??

Response from Dr. Bartlett

KS can cause leg problems, but it is usually a later complication of HIV and the skin lesions are visible. Therefore I believe that it is unlikely that you have KS.



Previous
Shingles..??? - JB
Next
Re:Facial Wasting question from Jan 11/01

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement